Thunderstorm Wind, Lincoln
- When
- June 14, 3:45 PM EST
- Where
- Lincoln County, Clay Hill
- Measured
- 50 kt (58 mph)
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.667, -82.450
Sheriff reported trees down in Clay Hill.
2 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before the first event at Jun 14, 1:23 PM EST, 2 hours 22 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 223 PM EDT THU JUN 14 2001 DISC: 18Z SFC ANALYSIS SHOWS REMNANTS OF ALLISON BETWEEN OAJ AND ILM...JUST INLAND. SATELLITE SHOWS MS SKIES ACRS THE MIDLANDS...BUT CLDS S OF THE SAVANNAH RIVER AND ACRS THE NERN PTN OF THE PEE DEE. 88D SHOWING SHRA/TSRA S OF THE SAVANNAH RIVER AND PEE DEE REGIONS THIS AFT. CNTRL PTN OF STATE APPEARS TO BE UNDER A BIT OF SUBSIDENCE ALOFT AND A BIT DRIER AIR AT THE SFC. MODELS A BIT DIVERGENT IN SOLUTIONS FOR TRACK OF REMNANTS...BUT ETA SOLUTION OF MOVG IT CLOSER TO THE CST AND EVENTUALLY FOR A TIME OFSHR SEEMS TO BE PROGRESSING BETTER. 3 HR PRESSURE FALLS INDICATE A SLOW MOVEMENT TO THE SE OR SSE THRU THE AFT/EVENING. MODELS SHOW UPR FLOW TO RMN WK ACRS THE AREA THRU FRI. WV SHOWS A WK S/W CIRCULATION CNTRD NR AGS ALONG WITH THE CIRCULATION ACRS SE NC ASSOCIATED WITH ALLISON. ETA SHOWING SOME MOISURE CONVERGENCE ACRS THE AREA THIS EVENING/TON...AREA OF OMEGA AND UPR DIVERGENCE. WL CARRY A CHC OF SHRA/TSRA THRU MOST OF THE NIGHT. WB ZEROS LOW...ARND 10-11K AND SOME OF THE STORMS MAY PRODUCE SOME HAIL AND STRONG WNDS. HAIL ALREADY BEING REPORTED IN STORMS ALNG/W OF SAV RIVER. TIME SECTIONS SHOWING PLENTY OF LOW LVL MOISTURE RMNG ACRS THE AREA THRU SAT. MODEL GUIDANCE INDICATES A CHC OF AFT/EVENING SHRA/TSRA EACH DAY. AS UPR TROF ACRS THE PLNS MOVS EWD IT WL MOV A CDFNT THRU THE AREA SAT NIGHT. AIRMASS ACRS THE AREA SHOULD DRY OUT SOMEWHAT DURING THE EXTENDED PD. GUIDANCE AND LCL EQUATIONS SIMILIAR WITH POPS AND TEMPS THRU THE PD. EXPECTING HIGHS IN THE UPR 80S/LWR 90S FRI/SAT WITH OVERNIGHT LOWS IN THE UPR 60S/ARND 70. FCSTID = 77 CAE 70 91 71 91 / 40 30 20 20 AGS 69 91 70 92 / 40 30 20 20 SSC 70 90 71 90 / 40 30 20 20 OGB 70 91 71 91 / 40 30 20 20 .CAE... GA...NONE. SC...NONE.
SCZ015-016-018-020>022-025>031-035>038-041-GAZ040-063>065- 077-150146- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 200 PM EDT THU JUN 14 2001 THE SEVERE WEATHER OUTLOOK PERTAINS TO THE FOLLOWING 18 COUNTIES IN SOUTH CAROLINA: AIKEN... BAMBERG... BARNWELL... CALHOUN... CLARENDON... CHESTERFIELD... EDGEFIELD... FAIRFIELD... KERSHAW... LANCASTER... LEE... LEXINGTON... MCCORMICK... NEWBERRY... ORANGEBURG... RICHLAND... SALUDA... SUMTER... THE SEVERE WEATHER OUTLOOK PERTAINS TO THE FOLLOWING 5 COUNTIES IN GEORGIA: BURKE... COLUMBIA... LINCOLN... MCDUFFIE... RICHMOND... ...POSSIBLE SEVERE THUNDERSTORMS WEST AND SOUTH OF AUGUSTA... TEMPERATURES AROUND 90 DEGREES THIS AFTERNOON WILL MAKE THE ATMOSPHERE UNSTABLE. THIS WILL CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS CENTRAL SOUTH CAROLINA AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL EXTEND ON INTO THE EVENING HOURS AS WELL. MOST OF THE THUNDERSTORM ACTIVITY ACROSS CENTRAL SOUTH CAROLINA WILL DEVELOP FROM 4 PM TO 8 PM AND WILL BE NON-SEVERE WITH WIND GUSTS 20 TO 30 MPH AND SMALL HAIL. HOWEVER...THE ATMOSPHERE WILL BE MORE UNSTABLE IN THE GEORGIA COUNTIES OF THE CENTRAL SAVANNAH RIVER AREA. MOST THUNDERSTORMS WILL DEVELOP FROM 2 PM TO 10 PM IN LOCATIONS FROM THE NORTHWEST...WEST AND SOUTHWEST OF THE AUGUSTA AREA. A FEW OF THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS OF 40 TO 60 MPH WITH HAIL UP THREE QUARTERS OF AN INCH. WHILE NO SEVERE WEATHER IS EXPECTED IN THE MIDLANDS OF SOUTH CAROLINA...EMERGENCY PREPAREDNESS OFFICIALS IN THE GEORGIA COUNTIES AROUND THE AUGUSTA AREA SHOULD MONITOR CHANGING WEATHER CONDITIONS FOR THE POSSIBILITY OF SEVERE WEATHER STATEMENTS...WATCHES...OR WARNINGS WHICH MAY BE ISSUED BY THE NATIONAL WEATHER SERVICE. THE PUBLIC SHOULD BE PREPARED TO TAKE QUICK ACTION IF THREATENING WEATHER IS SIGHTED OR A WARNING IS ISSUED FOR YOUR AREA. AUGUSTA AREA SEVERE WEATHER SPOTTERS...INCLUDING AMATEUR RADIO OPERATORS...SHOULD MONITOR THIS WEATHER SITUATION AND RELAY REPORTS PROMPTLY TO THE NEAREST NATIONAL WEATHER SERVICE OFmFICE. TTH
The Columbia radar (KCAE), 127 km away, was scanning. The volume nearest the first event began at 20:45 UTC.
2 thunderstorm wind. Local standard time, as filed.
Sheriff reported trees down in Clay Hill.
Highway dept. reported trees down on White Oak rd.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2001Every state in 2001This day in weather historyWarnings in Georgia, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5246663, 5246664.